U.S. doctors online nowAsk doctors free
MS
A member asked:

I have been getting red itchy spots on my arms and legs that look like mosquito bites. they come for like a day and go then pop up in other spots. i was thinking it is a side effect of my medicine but its been going on for about 2 months now. i thought it

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 57 years experience
See a doctor: Without being able to see and examine these it is impossible to say what they are. May be a reaction, allergic or otherwise, but you do not say what meds you are taking. Go and get this looked at.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 16, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.